Previous |  Up |  Next


Title: On the extension of exponential polynomials (English)
Author: Székelyhidi, László
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 125
Issue: 3
Year: 2000
Pages: 365-370
Summary lang: English
Category: math
Summary: Exponential polynomials are the building bricks of spectral synthesis. In some cases it happens that exponential polynomials should be extended from subgroups to whole groups. To achieve this aim we prove an extension theorem for exponential polynomials which is based on a classical theorem on the extension of homomorphisms. (English)
Keyword: exponential polynomial
Keyword: extension
Keyword: linear functional equation
MSC: 20K99
MSC: 39B05
MSC: 39B99
idZBL: Zbl 0969.39016
idMR: MR1790127
DOI: 10.21136/MB.2000.126126
Date available: 2009-09-24T21:44:29Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] E. Hewitt K. Ross: Abstract Harmonic Analysis I., II.Springer-Verlag, Berlin, 1963.
Reference: [2] L. Székelyhidi: Convolution Type Functional Equations on Topological Abelian Groups.World Scientific, Singapore, 1991. MR 1113488


Files Size Format View
MathBohem_125-2000-3_9.pdf 1.522Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo